# SDR ASAA2013062395264

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9,611 hours, 2,885 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

300 AGL, ACFT DRIFTED TO LT EDGE OF RUNWAY.  DID NOT CORRECT. CRITICAL AREA WAS CLEAR.  ACFT GROUNDED.    CAPTAIN MANUALLY DISCONNECTED AUTOPILOT.  DID NOT SPECIFY HOW FAR ACFT DRIFTED.  NO HISTORY 30 DAYS.  PERFORMED FAULT REVIEW, NO FAULTS. PERFORMED LAND VERIFY IAW FIM 22-11/801 BITE GRP 20, MM 22-11/201 BITE GRP 49.  TEST PASS. ALSO IAW SMM 34-36-00. HGS TEST PASS.  ACFT REMAINS CATIIIA AUTOLAND/HGS QUALIFIED. GROUND VERIFICATION GOOD.
